Norm closed invariant subspaces in L and H

Keiji Izuchi, Daniel Suárez

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)

Resum

We characterize norm closed subspaces B of L∞(∂D) such that C(∂D)B ⊂ B and maximal ones in the family of proper closed subspaces B of L∞(∂D) such that A(D)B ⊂ B, where A(D) is the disk algebra. Analogously, we characterize closed subspaces of H ∞ that are simultaneously invariant under S and S*, the forward and the backward shift operators, and maximal invariant subspaces of H∞.
Idioma originalEnglish
Pàgines (de-a)399-404
RevistaGlasgow Mathematical Journal
Volum46
Número2
DOIs
Estat de la publicacióPublicada - 1 de maig 2004

Fingerprint

Navegar pels temes de recerca de 'Norm closed invariant subspaces in L and H '. Junts formen un fingerprint únic.

Com citar-ho